# SDR SWAA2021100410765

- Difficulty date: August 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM UPPER CHORD LBL 44 WL 208 ; / [01] WORK COMPLETED ON CARD NO. M-21-153-00612 (2529).; [02] VERIFIED WORK COMPLETED ON CARD NO. M-21-153-00612 (2529).
